ArticleAnnals of medicine and surgery (2012)2022
Pheniramine induced supraventricular tachycardia resistant to adenosine: A case report and review.
Article in Annals of medicine and surgery (2012), 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 4 citations in OpenAlex.
- Evaluation of the Antihistamine and Anti-Inflammatory Effects of a Nutraceutical Blend Based on Quercetin,Current issues in molecular biology · 2025Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
2 authors at 1 institution.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Cardiac toxicity is a very seldom documented side effect of Pheniramine. Although second-generation antihistamines such as terfenadine and astemizole have been linked to cardiac injury, the incidence of SVT after Pheniramine treatment on adult clinical dose is currently unknown. In this case, we present a 22-year-old girl who developed adenosine-resistant supraventricular tachycardia (SVT) after being given pheniramine due to a bean allergy. It is crucial to know that symptomatic SVT could occur with therapeutic doses of pheniramine. This case highlights the importance of a comprehensive drug evaluation in emergency situations to identify the underlying etiologies and prompt treatment commencement. It also emphasizes the significance of assessing and choosing acute drugs for each patient admitted to the emergency unit to ensure the start of a newer medication if necessary.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.